# SDR IPXA2020042454585

- Difficulty date: March 21, 2020
- Submitted: April 24, 2020
- Operation: Air carrier
- Aircraft: N120UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0805
- Aircraft time: 21,760 hours, 13,938 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 2210081327
- Part serial: 0805
- Condition: Worn
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C#2 PYLON PNL 485AL HAS LH UPPER T-CHORD WITH WORN HOLESREMOVED UPPER T-CHORD LONGERON L/H IAW SRM 51-40-21 RECEIVED NEW T-CHORD LONGERON PN 121-0081-327 BATCH 3513602 AND INSTALLED IAW A300 SRM 51-40-21 OF #2 PYLON 485AL L/H SIDE
